I was on Klonopin for about 4 years and began to abuse it. The withdrawal was rather rough, and lasted about a month. I made it through, but I have been quite depressed recently. I take lexapro for depression, and it has always worked. But the depression I feel now, is the type of depression I felt when I didn't take anything. Is this common? Thanks for any help you can give.
Yes, after 4 years if you took less than 6-8 months to gradually reduce, and then adding a med that is notorious for what can be ugly side effects (the first 2-3, 4-6 weeks) the stage is set for what you're feeling. If the Lex has been more than 6-weeks, good idea to get with the Dr., re-evaluate your needs.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Aug 2010 • 1 answer
Posted 7 Jan 2015 • 1 answer
Posted 18 Mar 2016 • 0 answers
Posted 15 Jun 2016 • 0 answers
Posted 20 Aug 2016 • 3 answers